# SDR SWIA972601

- Difficulty date: May 16, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 1,098 hours, 925 cycles
- Engine: Ge CF343B1
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERONS FAULT STATUS MESSAGE ON PDI2 IN FLIGHT.  REMOVE AND REPLACE LEFT SPOILERON OUTBOARD PCU IAW 27-62-00 AND RESET CB4CN THEN CLEARED SECU FAIL LOGS.  OPS CHECKS GOOD ON FLIGHT CONTROL.  NO DEFECTS NOTED AT THIS TIME.  P/N ON 27000-7, S/N ON MAL-347, S/N OFF 3979.
